# SDR SWAA2023082992953

- Difficulty date: August 23, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 65,998 hours, 39,319 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS NEAR R/H OVER WING EMERGENCY EXIT ARE INOP.<[01] REPLACED R/H OVER WING EMERGENCY LAMP; PER REF B737 AMM 33-51-04-960-801. PERFORMED INSTALLATION TEST OF DE NEW LAMP; FOUND NORMAL;[02] VERIFIED AND INSPECTED STEP #1; REPLACED R/H OVER WING EMERGENCY LAMP; TESTED. TEST OK.
